Entity

Time filter

Source Type


Gulle S.,Dr Behcet Uz Child Disease And Surgery Education And Research Hospital | Agin H.,Dr Behcet Uz Child Disease And Surgery Education And Research Hospital | Asilsoy S.,Dr Behcet Uz Child Disease And Surgery Education And Research Hospital | Atlihan F.,Dr Behcet Uz Child Disease And Surgery Education And Research Hospital | And 3 more authors.
Turkiye Klinikleri Pediatri | Year: 2010

Organophosphorus compounds and carbamates are cholinesterase inhibitors which are widely used as pesticides and insecticides. There is an increased risk for accidental human intoxication among farmers and their families. Acute pancreatitis and late onset polyneurophaty are rare and serious side effects of organophosphate poisoning. A 13-year-old farmer's boy was taken to the hospital after playing around and eating fruits in a field which has just been applied pesticide. He was hospitalized with vomiting and loss of consciousness. The case was diagnosed as acute pancreatitis which can be obscured by severe systemic effects of organophosphate poisoning. Three weeks later he was admitted to hospital again and diagnosed with organophosphate-induced delayed polyneuropathy. Copyright © 2010 by Türkiye Klinikleri.

Discover hidden collaborations